question-icon

Do weight loss supplements cause stomach upset and numbness in fingers?

default
Posted on Thu, 26 Jun 2014
Question: hi . i am 24 years old male . I do hard training at gym. i had many types of fat burners.Even i had Liothyronine Sodium T3 and clenbuterol for fat loss.I just reduced 4 kgs.After couple of months my trainer suggested to go for human growth hormone name CJC-1295.I started injecting subcutaneous for a week.When i use to masturbate i feel dehydration . So i quit injecting.Then after 10 days i went for vacation for 6 days.I was well. As soon I came back from vacation my stomach got upset. It has been two months my stomach is not perfectly well. My reports are normal liver panel,Complete blood count,Complete Thyroid,Diabetes,ESR, CRP Reactive,Wheat Allergies.And i lost 9kgs after stomach problem.I didn't train at all.My ring finger and little finger get numb when i sleep at night.i got depressed.I just want to know is this a side effect of hgh which i have taken for a week?
doctor
Answered by Dr. Prasad (9 days later)
Brief Answer:
Can you describe symptoms....

Detailed Answer:
Hi,

I understand you are trying to loose weight through supplements. However some of the supplements you used have no clear scientific bases - no data available about its benefits and side effects. Therefore the current symptoms that you have may or may not be attributed to those.

Well, fortunately most intestinal symptoms responds well to treatment options. You described your symptoms very vaguely as stomach upset. I would like to have a better description of the symptoms for me to understand and give you an opinion.

Further, since you have disturbed sleep with depressive complaints have you considered a visit to psychiatrist?

Reply back with details...

Regards


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3408 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do weight loss supplements cause stomach upset and numbness in fingers?

Brief Answer: Can you describe symptoms.... Detailed Answer: Hi, I understand you are trying to loose weight through supplements. However some of the supplements you used have no clear scientific bases - no data available about its benefits and side effects. Therefore the current symptoms that you have may or may not be attributed to those. Well, fortunately most intestinal symptoms responds well to treatment options. You described your symptoms very vaguely as stomach upset. I would like to have a better description of the symptoms for me to understand and give you an opinion. Further, since you have disturbed sleep with depressive complaints have you considered a visit to psychiatrist? Reply back with details... Regards